English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Freiheitssatz for Novikov algebras

MPS-Authors
/persons/resource/persons235703

Makar-Limanov,  Leonid
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236375

Umirbaev,  Ualbai
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Makar-Limanov, L., & Umirbaev, U. (2011). The Freiheitssatz for Novikov algebras. Twms Journal of Pure and Applied Mathematics, 2(2), 228-235. Retrieved from http://iam.bsu.edu.az/az/content/contents_v2_no_2_2011.


Cite as: http://hdl.handle.net/21.11116/0000-0004-223F-0
Abstract
There is no abstract available